# SDR ASAA0110018

- Difficulty date: January 22, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND SMOKE BARRIER EMERGENCY EXIT LIGHT BATTERY WOULD NOT TEST.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERY AND LIGHT OPERATED NORMALLY.  (M)
